Author Details

Abbas, Mujahid, Government College University (Pakistan) ; University of Pretoria (South Africa), Pakistan

  • Vol 21, No 1 (2020) - Articles
    Fejér monotonicity and fixed point theorems with applications to a nonlinear integral equation in complex valued Banach spaces
    Abstract  PDF


Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt